# SDR DL72K954150

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N474DA
- Make and model: Boeing 727232
- Aircraft serial: 20751
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: 900835A
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT LOWER AFT BODY FAIRING E-PATH LIGHT INOP.  REPLACED BATTERY PACK AT APPROX ROW 23ABC.  E-PATH LIGHT CKS NORMAL.
